ophthalmologist-icon

Is it temporary? ????

I had been usng mx-5 topical sol..since it showd serios side effcts I stopd in a month .one Of side effct is...wen I woke up in morn aftr aplyng .my visin is blured and nt clear ..aftr som time its k so I stopd usng it but what I got now is burnin eyes nd blured vison! Evn aftr a week S it temporary r I shold met doc?
views-icons 16 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, I understand your condition I would have been helpfully if you would have uploaded any prescription of yours. Since you only mention the medication you're using and you noticed that it's giving you side effects then you need to consult a doctor for the change of your medications Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO